# SDR ASAA2025091060829

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,527 hours, 20,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVHD CABIN CENTER EMERGENCY EXIT SIGN COVER (FWD SIDE) CAME OFF. GROUNDED - YES. REINSTALLLED COVER ON CENTER OVHD EMERGENCY EXIT SIGN. OPS OK.
